Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 11, NWS Miami, FL

May 26, 2023Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at May 26, 2023, 2:20 PM EDT for Miami-Dade County, Florida. It was in force for 85 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2023, 2:20 PM EDT (18:20 UTC)
Expired
May 26, 2023, 3:45 PM EDT
In force
85 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 3 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:30 PM EDTFLASH FLOOD1 Wsw Cutler Ridge, FLWFOR-TV REPORTED STANDING FLOOD WATERS IN AND AROUND THE AREA OF QUAIL ROOST DRIVE AND SW 115TH AVE. AREAS AS FAR WEST AS SW 133RD AVE WERE OBSERVED TO HAVE FLOODING. PARKING LOTS AND SOME ROADS WERE OBSTRUCTED BY THE FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WGUS52 KMFL 261820
FFWMFL
FLC086-261945-
/O.NEW.KMFL.FF.W.0011.230526T1820Z-230526T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
220 PM EDT Fri May 26 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 345 PM EDT.

* At 220 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain in Zoo Miami, Princeton, and 
  other neighboring localities. Between 2 and 4 inches of rain have 
  fallen. The expected rainfall rate is 3 to 5 inches in 1 hour. 
  Additional rainfall amounts of 1 to 3 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rainfall from
           thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  The Redland, Kendall, Richmond West, Goulds, Country Walk, Zoo 
  Miami, Princeton, West Perrine, Richmond Heights, Cutler Bay, 
  Palmetto Bay, South Miami Heights, Inlikita, Three Lakes and 
  Palmetto Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2563 8034 2558 8036 2555 8039 2553 8042
      2553 8048 2563 8049

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR

$$

SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:06 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 26, 1:06 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
106 PM EDT Fri May 26 2023

...New SHORT TERM, LONG TERM, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Saturday)
Issued at 104 PM EDT Fri May 26 2023

Scattered to numerous showers and thunderstorms continue to develop
this afternoon as multiple boundary interactions are ongoing. Storms
have the mid to upper level support to become strong to severe with
an evolving mid level low deepening over the Southeastern portion of
the country. With very little steering flow aloft, thunderstorms
have been slow moving. This will continue to create the potential
for localized flooding especially over the east coast metro areas
where heavy rainfall has been occurring over the past several days.
Shower and thunderstorm activity will gradually diminish this
evening as loss of diurnal heating and instability continues. Many
areas will remain dry overnight, however, additional shower and
thunderstorm activity will be possible over the local waters during
this time frame.

Tonight into Saturday, the surface area of low pressure will begin
to deepen and slowly move northeastward off the Southeast coastline
and away from South Florida. This will begin to pull down some drier
air from the north as the latest model soundings show PWAT values
ranging between 1.4 and 1.6 inches on Saturday. While these values
are still sufficient to allow for showers and thunderstorms to
develop along the sea breezes in the afternoon, the intrusion of
somewhat drier air will help to decrease the coverage compared to
what it has been over the past several days. With the closed mid
level low centered well off to the northwest, the light west to
southwesterly steering flow will continue allowing for the storm
motion to remain slow. This will also keep the highest chances of
showers and storms over the interior and east coast in the afternoon
where sea breeze and thunderstorm outflow boundaries will interact
with each other. High temperatures on Saturday will generally rise
into the lower to mid 80s across the Lake Okeechobee region, and
into the upper 80s along and south of Alligator Alley.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 104 PM EDT Fri May 26 2023

The aforementioned surface low and associated boundary should
finally exit the region Saturday night into Sunday, ushering in a
brief period of somewhat quiet weather for South Florida.
The mid-level low will continue to stay situated over the
southeast US through Sunday before pushing eastward
out over the Atlantic and lifting northeastward Monday into
Tuesday.  This regime change will allow for drier air to filter
into the area, inhibiting the potential for widespread rain
chances.

Nevertheless, a few isolated showers could still develop Sunday
and Monday along the sea breeze boundaries. With less cloud
coverage in the forecast thanks to the drier air mass, daytime
heating will be more efficient, leading to a general warming trend
through early next week. Highs will likely be reaching the lower
90s and heat indices in the upper 90s each day. The evenings will
remain warm, with lows dropping to the low 70s along the East
coast and mid 60s in the interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM EDT Fri May 26 2023

Scattered to numerous showers and thunderstorms continue to
develop near the terminals this afternoon. Periods of MVFR and IFR
will be possible in and around showers and thunderstorms. These
storms will gradually diminsh later this evening and winds will
become light and variable. Short fused amendments will be likely
this afternoon.

&&

.MARINE...
Issued at 104 PM EDT Fri May 26 2023

A deepening area of low pressure over the western Atlantic will
create hazardous marine conditions for the Atlantic waters heading
into tonight and the weekend. This will create a northeasterly swell
with wave heights of 10 to 12 feet on Saturday and into Saturday
night. These seas will be slow to decrease for the second half of
the weekend and into the early portion of next week. Scattered
showers and thunderstorms will be possible each day over the
upcoming weekend and into early next week especially over the
Atlantic waters. Over the Gulf waters, a light to moderate west to
northwesterly flow will remain in place with seas generally ranging
between 1 and 3 feet.

&&

.BEACHES...
Issued at 104 PM EDT Fri May 26 2023

The risk of rip currents will increase across all Atlantic Coast
beaches heading into the upcoming weekend as a northeasterly swell
builds in the western Atlantic. This swell may cause increasing wave
heights in the surf zone along the Palm Beach County beaches on
Saturday and Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  86  74  87 /  40  30  30  40
West Kendall     68  88  70  90 /  30  30  30  40
Opa-Locka        70  87  73  88 /  40  30  30  50
Homestead        69  86  71  88 /  40  30  30  40
Fort Lauderdale  71  84  74  86 /  40  30  40  50
N Ft Lauderdale  71  85  74  86 /  40  30  40  50
Pembroke Pines   70  86  73  88 /  40  30  30  50
West Palm Beach  69  84  71  86 /  50  30  30  50
Boca Raton       70  86  73  87 /  40  30  40  50
Naples           70  87  72  88 /  40  10  20  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 10 PM EDT this evening for FLZ068-072-074-168-
     172-173.

     High Rip Current Risk through Sunday evening for FLZ168.

AM...Small Craft Advisory from 2 AM Saturday to 8 AM EDT Sunday for
     AMZ650-670.

     Small Craft Advisory from 8 AM Saturday to 8 AM EDT Sunday for
     AMZ651-671.

GM...None.
&&

SHORT TERM/MARINE/BEACHES...CWC
LONG TERM....ATV
AVIATION...CWC
Hazardous weather outlook, May 26, 10:07 AM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1007 AM EDT Fri May 26 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
271415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1007 AM EDT Fri May 26 2023

...Strong to Severe Thunderstorms This Afternoon & Evening...
...Hazardous Marine Conditions for Atlantic Waters This Weekend...
...High Risk of Rip Currents for the Palm Beach County Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Numerous thunderstorms are likely this afternoon into
this evening. Some of these storms could become strong to severe.
The strongest thunderstorms could contain heavy rainfall, damaging
wind gusts, frequent lightning and small hail. An isolated tornado
cannot be ruled out.

Wind: The strongest thunderstorms could contain wind gusts up to 60
mph.

Flooding: Heavy rainfall within showers and thunderstorms could lead
to localized flooding in the low lying and poor drainage areas
today.

Tornado: An isolated tornado cannot be ruled out in the strongest
thunderstorms over the interior and east coast.

Marine: A building northeasterly swell in the Atlantic waters will
cause wave heights to build to 8 to 12 feet later tonight creating
hazardous marine conditions.

Rip Currents: There is a high risk of rip currents for the Palm
Beaches, and a moderate risk for the beaches of Broward and Miami
Dade County.

Waterspouts: An isolated waterspout cannot be ruled out with the
strongest thunderstorms over Lake Okeechobee and the Atlantic waters.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The risk of rip currents will increase across all east coast
beaches heading into the upcoming holiday weekend.

Marine conditions will remain hazardous through the holiday weekend
and into next week as the northeasterly swell persists.

Scattered showers and storms remain possible through the weekend and
into next week. Periods of heavy rain will be possible and could
lead to localized flooding concerns especially across the east coast
metro areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, May 26, 12:20 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Miami FL
1220 PM EDT Fri May 26 2023

FLZ073-074-261645-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1220 PM EDT Fri May 26 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1245 PM EDT...

At 1220 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or 12
miles southwest of Miramar, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Gardens, Doral, Miami Lakes, Hialeah Gardens,
Opa-Locka, Miami Springs, Medley, West Little River, Westview, Palm
Springs North, Country Club, Pennsuco, Hard Rock Stadium, Miami
International Airport, Gladeview, Intersection Krome And U.S. 27,
Virginia Gardens and Saint Thomas University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2579 8024 2579 8063 2595 8061 2595 8023
TIME...MOT...LOC 1620Z 230DEG 9KT 2588 8051

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 26, 12:44 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
1244 PM EDT Fri May 26 2023

FLZ071>073-261715-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
1244 PM EDT Fri May 26 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and south central Broward Counties through 115 PM EDT...

At 1244 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 13 miles
northwest of Miccosukee Resort, or 19 miles west of Miramar, moving
northeast at 10 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miramar and Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2579 8044 2586 8078 2598 8065 2596 8039
TIME...MOT...LOC 1644Z 211DEG 9KT 2590 8064

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 26, 12:55 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
1255 PM EDT Fri May 26 2023

FLZ073-261730-
Inland Miami-Dade County FL-
1255 PM EDT Fri May 26 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 130 PM EDT...

At 1255 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Miccosukee Resort, or 13 miles west of Kendall, moving southwest at 5
mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
The Redland, Shark Valley Obs Tower, Intersection Krome And Kendall
Drive, Miccosukee Resort and The Hammocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2586 8078 2579 8044 2556 8050 2563 8077
TIME...MOT...LOC 1655Z 038DEG 5KT 2574 8056

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 26, 1:23 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
123 PM EDT Fri May 26 2023

FLZ073-074-173-261800-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
123 PM EDT Fri May 26 2023

...A strong thunderstorm will impact portions of central Miami-Dade
County through 200 PM EDT...

At 123 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Intersection Krome And Kendall Drive, or 9 miles west of Kendall,
moving south at 5 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Kendall, Black Point, The Redland, Doral, Pinecrest, Sweetwater,
Westchester, Richmond West, Fountainbleau, Richmond Heights, Country
Walk, Kendale Lakes, Palmetto Bay, Cutler Bay, Zoo Miami, Goulds, The
Hammocks, West Perrine, Olympia Heights and West Kendall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2573 8068 2581 8034 2554 8031 2556 8064
TIME...MOT...LOC 1723Z 348DEG 5KT 2572 8050

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 26, 2:03 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
203 PM EDT Fri May 26 2023

FLZ066-070-261830-
Hendry FL-Inland Collier County FL-
203 PM EDT Fri May 26 2023

...A strong thunderstorm will impact portions of north central
Collier and west central Hendry Counties through 230 PM EDT...

At 203 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Felda, or 8 miles north of Immokalee,
moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Felda and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2663 8144 2659 8124 2641 8132 2649 8154
TIME...MOT...LOC 1803Z 302DEG 12KT 2653 8142

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:03 PM EDTSpecial Weather StatementMFLCollier27 min
May 26, 4:35 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach4 days
May 26, 9:46 AM EDTSmall Craft AdvisoryMFL46 hr
May 26, 12:20 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach8 hr
May 26, 12:20 PM EDTSpecial Weather StatementMFLMiami-Dade25 min
May 26, 12:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 26, 12:44 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 26, 12:55 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
May 26, 1:23 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
May 26, 1:28 PM EDTSevere Thunderstorm WarningMFLMiami-Dade32 min
May 26, 1:42 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 26, 1:55 PM EDTSevere Thunderstorm WarningMFLMiami-Dade35 min
May 26, 1:57 PM EDTSpecial Marine WarningMFL63 min
May 26, 2:03 PM EDTSpecial Weather StatementMFLHendry27 min
May 26, 2:20 PM EDTTornado WarningMFLMiami-Dade25 min
May 26, 2:48 PM EDTSpecial Weather StatementMFLCollier27 min
May 26, 2:54 PM EDTAreal Flood AdvisoryMFLMiami-Dade66 min
May 26, 2:56 PM EDTSpecial Weather StatementMFLPalm Beach34 min
May 26, 2:59 PM EDTSpecial Weather StatementMFLCollier31 min
May 26, 3:15 PM EDTSpecial Weather StatementMFLCollier45 min
May 26, 3:24 PM EDTSpecial Weather StatementMFLPalm Beach36 min
May 26, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
May 26, 3:52 PM EDTSpecial Weather StatementMFLCollier38 min
May 26, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
May 26, 3:54 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 26, 3:57 PM EDTSpecial Marine WarningMFL93 min
May 26, 4:01 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 26, 4:11 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 26, 4:24 PM EDTSpecial Weather StatementMFLPalm Beach36 min
May 26, 4:27 PM EDTSpecial Weather StatementMFLPalm Beach33 min
May 26, 4:36 PM EDTSpecial Weather StatementMFLGlades39 min
May 26, 4:38 PM EDTSpecial Weather StatementMFLPalm Beach52 min
May 26, 5:08 PM EDTSpecial Weather StatementMFLGlades37 min
May 26, 5:19 PM EDTSpecial Marine WarningMFL26 min
May 26, 7:56 PM EDTSpecial Marine WarningMFL31 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.